# SDR QXEA2014030300162

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING PANEL 524FT HAS SEVERAL AREAS OF SUSPECTED CORROSION.  BLENDED OUT CORROSION IAW SRM 51-20-00-00-02.  FOUND TO BE WITHIN LIMITS IAW SRM 57-20-35-02-02.
